MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 353101
Medical Device Problem Codes Failure to Deliver Energy (1211); Migration or Expulsion of Device (1395); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Codes Diarrhea (1811); Flatus (1865); Pain (1994)
Date of Event 03/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 3057, serial/lot #: unknown, implanted: (b)(6) 2019, product type: screening.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from the consumer regarding a trial patient who was implanted on (b)(6) 2019 for a verify enhanced basic evaluation (be) for fecal incontinence.It was reported that the trial patient was hurting through church (¿just pain¿).They also reported that they had diarrhea and a lot of gas.Additional information received on (b)(6) 2019 from the trial patient reported that they were not seeing 50% or greater reduction in symptoms so it was advised to switch to the right side.The patient stated that the right side ¿doesn't work¿.They did not feel any stimulation and they ¿maxed out¿ on their settings.The patient stated that they were to stay on the left side throughout the evaluation and no therapy changes were made.It was unknown if there were any environmental/external/patient factors that may have led to the issue.It was advised that the patient contact their clinician for the issue.It was unknown if the issue was resolved at the time of report.It was unknown if any surgical intervention had occurred or if any were planned.The patient status was noted as ¿alive ¿ no injury¿.Follow up information received from the healthcare professional (hcp) on (b)(6) 2019 reported that the cause of the trial patient¿s issues was that ¿it was felt that the right lead may have moved¿ during the testing.As an action taken to resolve the issue, the patient was switched to the left side for the remainder of the testing.The hcp reported that the patient issues were resolved.There were no further complications reported or anticipated.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key8505689
Report Number3004593495-2019-00329
Device Sequence Number13914787
Product Code EZW
UDI-Device Identifier00643169968783
UDI-Public00643169968783
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P080025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR